# SDR 0100682289

- Difficulty date: February 26, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21377
- Aircraft time: 59,886 hours, 39,223 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cylinder
- Part number: 65178322
- Part serial: 00089
- Condition: Leaking
- Location: Nlg
- Part time: 50,982 hours, 35,695 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE HYDRAULIC SYSTEM A-QUANTITY WENT TO ZERO.  CREW FOLLOWED COM PROCEDURES AND RETURNED TO MSP AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED NOSE GEAR TRANSFER CYLINDER.  LEAK AND OPERATIONAL CHECK OK.
